RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 5, Pages 770–772 (Mi mz3086)  

On special congruence subgroups of symplectic groups

S. Tazhetdinov

Kara-Kalpak State University

Abstract: In this paper, it is proved that every special congruence subgroup $SSp(V,I)$ of the symplectic group $Sp(V(R))$, where $R$ is a ring of stable rank $1$ with invertible element $2$ and $\dim V(R)\ge 4$, is generated by the symplectic transvections belonging to this subgroup. This result is used to obtain the complete description of the normal subgroups of $Sp(V(R))$.

DOI: https://doi.org/10.4213/mzm3086

Full text: PDF file (313 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:5, 726–728

Bibliographic databases:

UDC: 514.154+519.45
Received: 02.10.2000

Citation: S. Tazhetdinov, “On special congruence subgroups of symplectic groups”, Mat. Zametki, 80:5 (2006), 770–772; Math. Notes, 80:5 (2006), 726–728

Citation in format AMSBIB
\Bibitem{Taz06}
\by S.~Tazhetdinov
\paper On special congruence subgroups of symplectic groups
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 5
\pages 770--772
\mathnet{http://mi.mathnet.ru/mz3086}
\crossref{https://doi.org/10.4213/mzm3086}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2311590}
\zmath{https://zbmath.org/?q=an:1125.20036}
\elib{http://elibrary.ru/item.asp?id=9309632}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 5
\pages 726--728
\crossref{https://doi.org/10.1007/s11006-006-0193-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000243368900012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33845633981}


Linking options:
  • http://mi.mathnet.ru/eng/mz3086
  • https://doi.org/10.4213/mzm3086
  • http://mi.mathnet.ru/eng/mz/v80/i5/p770

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:136
    Full text:54
    References:18
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019